Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have large varicose veins running through bladder. What is the cause of blood in urine?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I have been bleeding though my kidney for 2 kidney Dr. said he can t fine anything. He also said I have a large varicose vein that run though the middle of my bladder. Ihad a CT scan and scope
Posted Wed, 4 Dec 2013 in Kidney Conditions
Answered by Dr. Rakesh Madhyastha 37 minutes later
Brief Answer: Hematuria Detailed Answer: Hello Thanks for the query It looks like you are suffering from hematuria ( blood in urine) and it is due the bladder varices. Here is what I suggest to you 1. There is no medications you could use to effectively cure this, however beta blockers have been tried along with flavenoids. Please approach your physician with this suggestion 2. Effective treatment would be to approach a urologist for sclerotherpay of the varices. This should stop the bleeding 3. Usually portal hypertension should be ruled out by doing an ultrasound scan of the abdomen, I am sure it has already been done in your case I hope I was of help, if you have any further queries please get back to me I wish you good health Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor